# SDR HALA2009102600481

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 89,954 hours, 17,225 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Warning Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - INFO TO MAINT  LEFT GEN DRIVE LIGHT ON FINAL -  BEFORE DISCONNECTING LIGHT WENT OFF.  PER TASK 24-11-00-745-001 BITE OF BPCU SHOWED SERVICE IDG. SERVICED IDG PER OVERNIGHT CHECK CARD M271-767. RAN LT ENGINE AT GATE-IDG DRIVE LIGHT OPERATES NORMAL.
